| Model Number |
MMT-523LNAL |
| Medical Device Problem Code |
Insufficient Flow or Under Infusion (2182)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
03/10/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
Customer reported via phone call that the insulin pump alleges under delivery.The customer¿s blood glucose level was 250 mg/dl at the time of incident and the current blood glucose level was 248 mg/dl.Customer did not experience any symptoms high blood glucose event.Customer was treated with manual injection for high blood glucose level.Customer was assisted with troubleshooting for high blood glucose level.Customer has been using insulin pump system within 48 hours of reported high blood glucose event.Customer reported that they have contacted their healthcare professional regarding the high blood glucose level.Customer was neither in emergency room, nor admitted into hospital, nor was emergency medical service dispatched as a result of high blood glucose level.Customer stated that the drive support cap appears normal.Customer is unable to upload to carelink.The insulin pump will not be returned for analysis.